# SDR DALA2023011000192

- Difficulty date: January 2, 2020
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 103,768 hours, 14,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRACKING FOR SECTION II: REPETITIVE INSPECTION - ERA 584135-14AD.   ER/A 584135-14AD REVISED TO REV. A. ACCOMPLISH ER/A 584135-14AD REV A SECTION II INSPECTIONS.
